# SDR USAA2012052400010

- Difficulty date: May 7, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 22,123 hours, 9,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53112191202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT LOWER SILL LOWER CORNERS AROUND GIRT BAR FITTINGS BETWEEN FR16 TO FR20, S23L AT L1 DOORWAY.  REPLACED LEFT LOWER SILL BETWEEN FR16 TO FR20, S23L AT L1 DOORWAY IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53110339.
